# SDR WX0A071598

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N877GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53467
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 591757921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR SURROUND REVEAL CRACK IN UPPER LEFT CORNER.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER.
